# SDR ABXA9500888

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - AFTER TAKEOFF, CREW REPORTED A STRONG RUBBER ODOR.  INSPECTED TIRES, NOSE BRAKES AND ENGINE INLETS, FOUND NO DEFECTS.
